SCIENTIFIC WWW.tfri.ca

MAY 24 - 26 MAI, 2024

SHERATON CENTRE TORONTO HOTEL LOWER CONCOURSE TORONTO, ONTARIO

Accelerating Collaboration

Accélérer la collaboration

AGENDA







Friday, May 24

START	END	EVENT	LOCATION
7:00 am	12:00 noon	REGISTRATION Posters installed between 8:30 and 10:30 am. All posters must be installed by 11 am when judging begins.	Osgoode Foyer Sheraton Hall E
7:00 am	8:00 am	Breakfast	Osgoode Ballroom West
8:00 am	9:00 am	WELCOME & OPENING REMARKS • Dr. Jim Woodgett, TFRI • Dr. André Véillette, TFRI/MOHCCN/IRCM • Michael Mazza, TFF	Osgoode Ballroom East
9:00 am	10:30 am	PLENARY 1 Marathon of Hope Cancer Centres Network: Patients, Populations and Equitable Health Systems Co-chairs: Dr. Isabel Serrano, TFRI/MOHCCN, and Jennifer Graham, patient partner Speakers: • Dr. Dean Regier, BC Cancer • Dr. Yvonne Bombard, Unity Health/UofT • Deirdre Weymann, BC Cancer • Dr. Avram Denburg, SickKids • Kirsten Efremov, patient partner Panelists: All	Osgoode Ballroom East
10:30 am	11:00 am	Break 30 min All posters installed by this time.	Osgoode Ballroom West
11:00 am	12:00 noon	KEYNOTE SPEAKER Dr. Benjamin H. Kann, Harvard Medical School "A Picture is Worth a Thousand Data Points: Leveraging Al and Medical Imaging to Improve Cancer Care" Co-chairs: Dr. Jim Woodgett, TFRI, and Natalie A-K, patient partner	Osgoode Ballroom East
12:00 noon	1:00 pm	Lunch REGISTRATION CLOSED	Osgoode Ballroom West
1:00 pm	2:30 pm	PLENARY 2 Digital Health and Discovery Platform Use Case Demo Co-chairs: Drs. Natalie Szudy, DHDP/TFRI, Laszlo Radvanyi, DHDP/OICR, James Pereira and Dr. Denis Petitclerc, patient partners Part 1: DHDP Introduction/Demonstration Dr. Natalie Szudy, DHDP/TFRI, Adrian Thorogood, TFRI, Dr. Benjamin Haibe-Kains, PMCC/UHN, Dr. Karen Cranston, UHN Part 2: Speaker (Al and Precision Medicine) Dr. Michael Kolios, Toronto Metropolitan University "Predicting Cancer Treatment Response with Machine Learning Applied to Cancer Imaging: Techniques and Refinements" Part 3: Al Panel Jessica Wise Blackman, Vector Institute, Dr. Laurent Tillement, MILA, Dr. Karl Martin, Integrate.ai	Osgoode Ballroom East
2:30 pm	3:30 pm	PLENARY 3 Emerging Leaders in Cancer Research Co-chairs: Dr. Ly Vu, Terry Fox Laboratory, BC Cancer, and Kathy Palmer, patient partner Speakers: • Dr. Anastasia Tikhonova, PMCC "IRF5 Defines a New High-Risk Inflammatory T-Lineage Acute Lymphoblastic Leukemia Subtype" • Dr. Bertrand Routy, CRCHUM "Novel Biomarkers of Cancer Immunotherapy from Gut to Lung Microbiome" • Dr. Ana Nikolic, UofCalgary "Cell State and Epigenome Evolution in Recurrent Glioblastoma" • Dr. Sushant Kumar, PMCC/UofT "Building Computational Toolboxes for Cancer Prevention and Precision Oncology"	Osgoode Ballroom East
3:30 pm	4:00 pm	RAPID-FIRE PLENARY #1 (30 MIN) Chair: Dr. Rama Khokha, PMCC/UHN	Osgoode Ballroom East
4:00 pm	5:30 pm	POSTER SESSION #1 / LIGHT RECEPTION (90 MIN)	Sheraton Hall D & E
6:30 pm 7:00 pm	7:00 pm 9:00 pm	RECEPTION BANQUET DINNER	Sheraton Hall D Osgoode Ballroom West/Sheraton C

Saturday, May 25

START	END	EVENT	LOCATION
6:15 am	7:30 am	TERRY FOX EARLY MORNING RUN	Meet near escalators in Lobby. Depar from Lobby area via Queen St. Doors.
7:00 am	8:00 am	Breakfast	Osgoode Ballroom West
8:00 am	9:30 am	PLENARY 4 At the Intersection of the Tumour Microenvironment and Cell Plasticity Co-chairs: Dr. Sonia del Rincon, McGill University, and Heather Hogan, patient partner Speakers: Dr. Marianne Koritzinsky, PMCC/UHN "The Role of Oxygen Sensing in Cancer Cell Plasticity" Dr. Julian Lum, Deeley Research Centre "The Spatial Metabolome Hubble Project to Decipher Tumour-Driven Immunosuppression (MetaboHUB)"	Osgoode Ballroom East
9:30 am	10:00 am	RAPID-FIRE PLENARY #2 (30 MIN) Chair: Dr. Rama Khokha, PMCC/UHN	Osgoode Ballroom East
10:00 am	11:00 am	POSTER SESSION #2 / BREAK (60 MIN)	Sheraton Hall E
11:00 am	12:00 noon	KEYNOTE SPEAKER Dr. Rosalie C. Sears, Oregon Health and Science University "Opportunities and Challenges in the Management of Pancreatic Ductal Adenocarcinoma" Co-chairs: Dr. André Véillette, TFRI/MOHCCN/IRCM and Debbie Duclos, patient partner	Osgoode Ballroom East
12:00 noon	12:30 pm	GROUP PHOTOGRAPH (Instructions to be supplied)	TBC
12:30 pm	1:30 pm	Lunch	Osgoode Ballroom West
1:30 pm	3:00 pm	PLENARY 5 Tribute to Dr. Connie Eaves: Stem Cell Pioneer Co-chairs: Dr. Aly Karsan, BC Cancer, Dr. Susanna Tan, Stemcell Technologies Speakers: • Dr. Peter Zandstra, UBC "Engineering Lymphoid Development for Off-the-Shelf Cellular Immunotherapies" • Dr. Long Nguyen, PMCC/UHN "Dynamics and Plasticity of Human Breast Cancer Single Cell-Derived Clones" • Dr. Kristin Hope, PMCC/UHN "Charting New Territory: Uncovering Post-Transcriptional Circuitries Governing Normal and Malignant Hematopoietic Stem Cells"	Osgoode Ballroom East
		Patient Working Group Closed Session: The Patient Working Group will hold a member- only meeting during this time. Attendance will be in-person and virtual for these participants. Co-chairs: Dr. Nicole Beauchemin, MOHCCN Steering Committee, and Patient Working Group Chair, and Jessie Micholuk, TFRI/MOHCCN Program Manager.	Sheraton Hall B
3:00 pm	3:30 pm	Break	
3:15 pm	3:30 pm	Winners Announced for Rapid-Fire Talks, Poster Sessions and Patients' Choice Awards	Sheraton Hall D & E
3:30 pm	4:45 pm	PLENARY 6 Marathon of Hope Cancer Centres Network Data Sharing (60 min) Co-chairs: Adrian Thorogood, TFRI/MOHCCN, Dr. Lincoln Stein, OICR, and Melissa Coombs, patient partner Panellists: Dr. Ian Watson, McGill University Dr. Jennifer Chan, UofCalgary Dr. Michael Brudno, PMCC/UHN Darrin Park, patient partner MEETING WRAP-UP Dr. Jim Woodgett, TFRI	Osgoode Ballroom East

Sunday, May 26

START	END	EVENT	LOCATION
7:00 am	8:00 am	Breakfast	Osgoode Ballroom West
8:00 am	11:00 am	MOHCCN MEETING BY INVITATION ONLY Main Plenary	Sheraton Hall B



